# SDR 97UAL900370

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Apu
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, F

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS WITH APU FIRE WARNING.  APU WAS NOT RUNNING AT THE TIME.  CREW PULLED FIRE HANDLE AND DISCHARGED APU FIRE BOTTLE.  APU WAS NOT RUNNING.  FOUND FIRE DETECTOR WIRING PIN CHAFFED AT THE FORWARD END BETWEEN FIRE SHROUD HALVES.  NO DAMAGE TO THE APU OR COMPARTMENT OCCURRED.  REPAIRED WIRES AND YELLOW SQUIB.  RED SQUIB IN PLACE.  TESTS NORMAL.
